Corrigendum to "Translation Surfaces in the 3-Dimensional Galilean Space Satisfying ${\Delta^{II}x_{i}=\lambda _{i}x_{i}}$" [Bull. Korean Math. Soc. 54 (2017), No. 4, pp. 1241--1254]
Bull. Korean Math. Soc. 2019 Vol. 56, No. 2, 549-554
https://doi.org/10.4134/BKMS.b180817
Published online March 1, 2019
Ali \c{C}akmak, Murat Kemal Karacan, Sezai Kiziltug, Dae Won Yoon
Bitlis Eren University; Usak University 1 Eylul Campus; Erzincan University; Gyeongsang National University
Keywords : Laplace operator, Galilean space, translation surfaces
MSC numbers : 53A35, 53B30, 53A40
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd